# SDR SWAA2022021504350

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 45,374 hours, 26,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL TO WING ATTACH WIGGLE PLATE INBOARD OF ENGINE STRUT IS CRACKED. / REMOVED AND REPLACED ATTACH PLATE PER SRM 51-40-02
